Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 82, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 6, 2010, 4:54 AM EDT for 5 counties in Ohio. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 4:54 AM EDT (08:54 UTC)
- Expired
- Jun 6, 2010, 6:00 AM EDT
- In force
- 66 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Huron County, OH, Lorain County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:11 PM EDT | Tornado Watch | SPC | 7 hr |
| Jun 6, 2:03 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
879
WUUS51 KCLE 060854
SVRCLE
OHC043-077-093-143-147-061000-
/O.NEW.KCLE.SV.W.0082.100606T0854Z-100606T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
454 AM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO
NORTHERN HURON COUNTY IN NORTH CENTRAL OHIO
LORAIN COUNTY IN NORTH CENTRAL OHIO
EASTERN SANDUSKY COUNTY IN NORTHWEST OHIO
NORTHEASTERN SENECA COUNTY IN NORTHWEST OHIO
* UNTIL 600 AM EDT
* AT 452 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF SANDUSKY
TO 3 MILES EAST OF CLYDE...AND WERE MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERMILION...
NORWALK...
MILAN...
AMHERST...
LORAIN...
WAKEMAN...
ELYRIA...
AVON LAKE...
WELLINGTON...
NORTH RIDGEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4145 8304 4143 8292 4146 8284 4147 8265
4139 8249 4144 8236 4152 8200 4150 8196
4135 8197 4135 8187 4128 8187 4127 8197
4120 8197 4119 8206 4114 8207 4114 8216
4106 8217 4106 8232 4110 8234 4111 8309
TIME...MOT...LOC 0854Z 270DEG 38KT 4141 8257 4131 8288
$$
KUBINA2 follow-up statements
034
WWUS51 KCLE 060934
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
534 AM EDT SUN JUN 6 2010
OHC143-147-060944-
/O.CAN.KCLE.SV.W.0082.000000T0000Z-100606T1000Z/
SENECA OH-SANDUSKY OH-
534 AM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SANDUSKY AND
NORTHEASTERN SENECA COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4143 8290 4146 8284 4147 8265 4139 8249
4152 8200 4150 8196 4135 8197 4135 8188
4128 8187 4127 8197 4120 8197 4119 8206
4114 8207 4114 8216 4106 8217 4106 8232
4110 8234 4110 8238 4111 8282 4143 8283
TIME...MOT...LOC 0934Z 270DEG 38KT 4141 8201 4131 8232
$$
OHC043-077-093-061000-
/O.CON.KCLE.SV.W.0082.000000T0000Z-100606T1000Z/
HURON OH-LORAIN OH-ERIE OH-
534 AM EDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR ERIE...LORAIN AND NORTHERN HURON COUNTIES IN NORTH CENTRAL
OHIO...
AT 529 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ELYRIA TO WAKEMAN...MOVING EAST
AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WELLINGTON...OBERLIN...LAGRANGE...GRAFTON AND EATON ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4143 8290 4146 8284 4147 8265 4139 8249
4152 8200 4150 8196 4135 8197 4135 8188
4128 8187 4127 8197 4120 8197 4119 8206
4114 8207 4114 8216 4106 8217 4106 8232
4110 8234 4110 8238 4111 8282 4143 8283
TIME...MOT...LOC 0934Z 270DEG 38KT 4141 8201 4131 8232
$$
MITCHELL742
WWUS51 KCLE 061002
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 AM EDT SUN JUN 6 2010
OHC043-077-093-061012-
/O.EXP.KCLE.SV.W.0082.000000T0000Z-100606T1000Z/
HURON OH-LORAIN OH-ERIE OH-
602 AM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR ERIE...LORAIN AND NORTHERN
HURON COUNTIES IN NORTH CENTRAL OHIO EXPIRES AT 600 AM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4143 8290 4146 8284 4147 8265 4139 8249
4152 8200 4150 8196 4135 8197 4135 8188
4128 8187 4127 8197 4120 8197 4119 8206
4114 8207 4114 8216 4106 8217 4106 8232
4110 8234 4110 8238 4111 8282 4143 8283
TIME...MOT...LOC 0934Z 270DEG 38KT 4141 8201 4131 8232
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:43 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 6, 3:43 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EDT SUN JUN 6 2010
.SYNOPSIS...
LOW PRESSURE OVER WESTERN LAKE ERIE WILL MOVE EAST INTO WESTERN
NEW YORK THIS MORNING. A COLD FRONT TRAILING THE LOW WILL SWEEP
EAST ACROSS THE LOCAL AREA THIS MORNING. HIGH PRESSURE WILL BUILD
OVER THE AREA FROM THE NORTHWEST TONIGHT THROUGH TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE BEEN QUITE BUSY OVERNIGHT SO WILL HAVE TO KEEP THIS SHORT.
PRECIP SHOULD QUICKLY END FROM WEST TO EAST THIS MORNING AS THE
COLD FRONT MOVES THROUGH. WILL LIKELY SEE SOME INSTABILITY SHOWERS
DEVELOP THIS AFTERNOON. WILL LEAVE WATCHES GO AS IS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE AREA WILL FINALLY GET A REPRIEVE FROM THE HUMID AIRMASS THAT
HAS BEEN OVER THE REGION. HIGH PRESSURE WILL BUILD OVER THE AREA
THE NEXT COUPLE OF DAYS. ANOTHER SYSTEM STILL ON TRACK TO REACH
THE AREA ON WEDNESDAY. WILL GO WITH CHANCE POPS FOR NOW BUT EXPECT
THAT LIKELY OR HIGHER WORDING WILL AGAIN BE NEEDED. AIRMASS WILL
BE QUITE MOIST AND LOCALLY HEAVY RAINFALL COULD AGAIN BE A
CONCERN. HAVE USED A BLEND OF GUIDANCE TEMPS.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
MODELS IN FAIRLY GOOD AGREEMENT SHOWING LOW PRESSURE SWINGING ACROSS
THE OHIO VALLEY BRINGING AT LEAST A CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS THE AREA ON WEDNESDAY. LOW PRESSURE QUICKLY
DEPARTS THE AREA WITH HIGH PRESSURE RIDGING INTO THE AREA THURSDAY.
HIGH PRESSURE SLIDING OFF TO THE EAST ON FRIDAY...THEN GFS AND ECMWF
BEGIN TO DIFFER A BIT IN TIMING AS WARM FRONT EXPECTED TO MOVE
ACROSS THE SOUTHERN GREAT LAKES REGION LATE FRIDAY THROUGH FRIDAY
NIGHT. INTRODUCED ONLY SLIGHT CHANCE POPS ON FRIDAY...THEN CHANCE
POPS FRIDAY NIGHT AND INTO SATURDAY. BOTH MODELS SHOWING LOW
PRESSURE OVER THE UPPER MIDWEST WITH WARM FRONT NORTH OF THE AREA.
THROUGH THE END OF THE PERIOD MENTIONED CHANCE POPS WITH POSSIBLE
SHOWERS AND THUNDERSTORMS IN A RATHER WARM AND HUMID AIR MASS.
TEMPERATURES THROUGH THE LONG TERM PERIOD INDICATING A GRADUAL
INCREASE WITH HIGH PRESSURE OVERHEAD EARLY ON WITH UPPER RIDGE AND
SOUTHERLY FLOW INFLUENCING THE AREA ALLOWING TEMPERATURES TO CLIMB
WELL INTO THE 80S AT THE END OF THE PERIOD. LOWS WILL ALSO INCREASE
THROUGH THE PERIOD. GUIDANCE TEMPS INDICATING THIS TREND WELL SO
DIDN/T DEVIATE TOO MUCH FROM THEM.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA FROM WEST TO EAST
THROUGH 12Z AS A COLD FRONT MOVES THROUGH. STRONG GUSTY WINDS AND
HAIL POSSIBLE. SHOWERS/TSTMS TAPERING OFF SHORTLY AFTER FRONTAL
PASSAGE WITH MVFR CIGS LIKELY LINGERING. CIGS AND VSBYS SHOULD
IMPROVE TO VFR DURING THE AFTER IN THE 16Z TO 20Z TIME PERIOD.
WEST TO NORTHWEST WINDS WILL STILL LIKELY GUST TO AROUND 30KT
AFTER FRONTAL PASSAGE.
.OUTLOOK...NON VFR POSSIBLE TUESDAY EVENING THROUGH WEDNESDAY.
&&
.MARINE...
LOW PRESSURE MOVING OVER THE LAKE LATER TONIGHT ALONG COLD FRONT.
LOW PRESSURE WILL STRENGTHEN AS IT MOVES OVER THE LAKE CAUSING W TO
NW WINDS TO INCREASE 15 TO 25 KNOTS. WITH THAT WILL ISSUE A SMALL
CRAFT ADVISORY BEGINNING LATER TONIGHT AND THROUGH MUCH OF SUNDAY
AFTERNOON. HIGH PRESSURE BUILDS OVER THE LAKE BEGINNING SUNDAY NIGHT
AND MONDAY. HIGH PRESSURE SLIDES OFF TO THE EAST AS LOW PRESSURE
QUICKLY APPROACHES THE OHIO VALLEY LATER TUESDAY THROUGH WEDNESDAY.
WITH LOW PRESSURE REMAINING TO THE SOUTH WINDS ARE EXPECTED TO
REMAIN MORE SOUTHEASTERLY THROUGH MIDWEEK...THEN TURN TO THE SOUTH
FOR THE END OF THE WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ABEHazardous weather outlook, Jun 6, 2:19 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 219 AM EDT SUN JUN 6 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070630- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 219 AM EDT SUN JUN 6 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... ...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-163>169-070630- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 219 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ162-070630- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- 219 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 6, 1:10 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
110 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 2 W WHITEHOUSE 41.52N 83.84W
06/05/2010 LUCAS OH AMATEUR RADIO
ESTIMATED WINDS OF 55 TO 65 MPH...TREES DOWN.
1110 PM TSTM WND DMG 2 N WHITEHOUSE 41.55N 83.80W
06/05/2010 LUCAS OH AMATEUR RADIO
HORSE BARN DESTROYED.
1110 PM TSTM WND DMG 4 N WHITEHOUSE 41.58N 83.80W
06/05/2010 LUCAS OH AMATEUR RADIO
NUMEROUS TREES DOWN.
1120 PM TORNADO 2 SSE WALBRIDGE 41.56N 83.47W
06/05/2010 WOOD OH AMATEUR RADIO
*** 2 FATAL *** LAKE TOWNSHIP ADMINISTRATION AND DISPATCH
CENTER DESTROYED.HIGH SCHOOL BADILY DAMAGED. MANY HOMES
DAMAGE.ONE FEMALE KILLED IN A CAR.
1120 PM TORNADO GENOA 41.52N 83.36W
06/05/2010 OTTAWA OH AMATEUR RADIO
HOUSE DESTROYED...OCCUPANTS INSIDE.
1130 PM TORNADO 3 N GENOA 41.56N 83.36W
06/05/2010 OTTAWA OH AMATEUR RADIO
MULTIPLE HOMES DAMAGED WITH PEOPLE INSIDE NEAR MARTIN.
1130 PM TORNADO 3 NE ELMORE 41.50N 83.25W
06/05/2010 OTTAWA OH AMATEUR RADIO
SEVERAL HOMES BADILY DAMAGED
&&
KIELTYKALocal storm report, Jun 6, 4:37 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
437 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG GIRARD 42.00N 80.32W
06/06/2010 ERIE PA PUBLIC
A FEW TREES DOWN.
0240 AM HAIL ERIE 42.13N 80.09W
06/06/2010 E1.25 INCH ERIE PA PUBLIC
0240 AM TSTM WND DMG ERIE 42.13N 80.09W
06/06/2010 ERIE PA LAW ENFORCEMENT
MULTIPLE TREES AND WIRE DOWN ACROSS THE COUNTY.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:19 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 56 hr |
| Jun 5, 10:53 PM EDT | Tornado Warning | CLE | Lucas, Wood | 67 min |
| Jun 5, 11:11 PM EDT | Special Marine Warning | CLE | 79 min | |
| Jun 5, 11:15 PM EDT | Tornado Warning | CLE | Ottawa | 42 min |
| Jun 6, 1:51 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 54 min |
| Jun 6, 2:03 AM EDT | Special Marine Warning | CLE | 117 min | |
| Jun 6, 2:22 AM EDT | Flash Flood Warning | CLE | Lucas, Wood | 5 hr |
| Jun 6, 2:26 AM EDT | Tornado Warning | CLE | Lucas, Wood | 64 min |
| Jun 6, 2:46 AM EDT | Tornado Warning | CLE | Ottawa | 44 min |
| Jun 6, 2:57 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 48 min |
| Jun 6, 2:58 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 6, 3:18 AM EDT | Areal Flood Advisory | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 3 hr |
| Jun 6, 3:26 AM EDT | Tornado Warning | CLE | Erie, Ottawa | 49 min |
| Jun 6, 3:56 AM EDT | Special Marine Warning | CLE | 34 min | |
| Jun 6, 4:11 AM EDT | Coastal Flood Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 16 hr |
| Jun 6, 4:21 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 39 min |
| Jun 6, 4:29 AM EDT | Special Marine Warning | CLE | 106 min | |
| Jun 6, 4:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 45 min |
| Jun 6, 5:12 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Portage, Trumbull | 63 min |
| Jun 6, 5:24 AM EDT | Tornado Warning | CLE | Ashtabula, Geauga, Trumbull | 66 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.